Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 38, Number 3

All articles in this issue are freely accessible.

The two-variable technique for singular partial differential problems and its justification
M. Bouthier.
Quart. Appl. Math. 38 (1980), 263-276
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592195
On three-dimensional generalizations of the Boussinesq and Korteweg-de Vries equations
E. Infeld.
Quart. Appl. Math. 38 (1980), 277-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592196
The initial value problem for a stretched string
J. M. Greenberg and S. C. Hu.
Quart. Appl. Math. 38 (1980), 289-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592197
Stretching the circular cylindrical elastic sheet
B. F. Bowman.
Quart. Appl. Math. 38 (1980), 313-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592198
The nonuniform motion of a supersonic dislocation
Constantine Callias and Xanthippi Markenscoff.
Quart. Appl. Math. 38 (1980), 323-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592199
Synchronous solutions of power systems: existence, uniqueness and stability
Sherwin J. Skar.
Quart. Appl. Math. 38 (1980), 331-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592200
Some developments in the theory of inextensible networks
A. C. Pipkin.
Quart. Appl. Math. 38 (1980), 343-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592201
A paradox in microcontinuum fluid mechanics
H. Ramkissoon.
Quart. Appl. Math. 38 (1980), 357-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592202
A note on the method of multiple scales
George Veronis.
Quart. Appl. Math. 38 (1980), 363-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592203
On monotonicity of the optimal strain path in linear viscoelasticity
Scott J. Spector.
Quart. Appl. Math. 38 (1980), 369-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 592204

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website